# SDR AALA201901149006

- Difficulty date: January 12, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 65,125 hours, 24,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. ROW 7L EMERGENCY LIGHT INOPERATIVE. REPLACED WALL TO SEAT HARNESS. OPERATIONS CHECK GOOD PER AMM 33-51-09.
